# SDR DALA2025081105986

- Difficulty date: August 8, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N983AT
- Make and model: Boeing 717-200
- Aircraft serial: 55052
- Aircraft time: 46,833 hours, 33,261 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Latch
- Condition: Not Seated
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 9560-ATB- AIRCRAFT RETURNED TO CLT DUE TO A CABIN INFLOW MSG. CORRECTIVE ACTION: FOUND AFT CARGO DOOR LATCHED BUT NOT SEATED, RESECURED DOOR AND PERFORMED A FUSELAGE LEAK TEST, AFT CARGO DOOR PROX SENSORS TESTED NORMAL. A/C RETURNED TO SERVICE.(7731932)
